MAUDE Adverse Event Report: ARTHREX, INC. UKA TIBIAL BEARING, SIZE 1, 8MM, VIT-E; KNEE PROSTHESIS

ARTHREX, INC. UKA TIBIAL BEARING, SIZE 1, 8MM, VIT-E; KNEE PROSTHESIS
Model Number UKA TIBIAL BEARING, SIZE 1, 8MM, VIT-E
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that two ar-521-tba8 ibalance uka tibial bearing implants failed to snap into the tray.Multiple techniques were attempted, and the tray was confirmed to be free of debris; however, neither 8mm tibial bearings could be secured into the locking tabs.The component remained proud either at the central portion or on the medial side of the tray.This issue was identified during a right medial uka procedure on (b)(6) 2025.Additional information requested on 6/25/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error.The surgical technique guide, lt1-00017-en_f, outlines the following under tibial component: insert the tibial bearing implant after the cement has fully cured.Remove the tibial bearing trial using the tibial bearing trial puller instrument.Insert the final tibial bearing component into the tibial tray component anteriorly with the articulating surface facing the femoral component.Slide the tibial bearing component posteriorly until the posterior slot on the bearing engages the posterior lip on the tibial tray.Push the anterior edge of the tibial bearing down into the tibial tray component using thumb pressure until it snaps into place.Note: there is a 5° clearance built into the tibial bearing to allow for ease of insertion.It is normal for there to be a small gap at the anterior aspect in between the tibial bearing and the tibial tray once the bearing is fully seated.

Brand Name
UKA TIBIAL BEARING, SIZE 1, 8MM, VIT-E
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22469173
Report Number1220246-2025-02831
Device Sequence Number4234511
Product Code HSX
UDI-Device Identifier00888867231283
UDI-Public(01)00888867231283(11)231001(17)280930(10)579232815
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUKA TIBIAL BEARING, SIZE 1, 8MM, VIT-E
Device Catalogue NumberAR-521-TBA8
Device Lot Number579232815
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown